# SDR SCNA20201116243

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR MOP SILL, STA 947.5+7 TO 986.5+7, LBL 54, WL 208 MULTIPLE AREAS.  L2 DOOR MOP SILL BS 947.5+7-986.5+7 LBL 54 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM 53-70-15-1A-1 FIG 103 DETAIL D.  REMOVED AND REPLACED MOP SILL, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 147A0004 REV A.
